hig.sePublikasjoner
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Nonlinear Goubau line: analytical-numerical approaches and new propagation regimes
Högskolan i Gävle, Akademin för teknik och miljö, Avdelningen för elektronik, matematik och naturvetenskap, Matematik.
Högskolan i Gävle, Akademin för teknik och miljö, Avdelningen för elektronik, matematik och naturvetenskap, Matematik.
2017 (engelsk)Inngår i: Journal Electromagnetic Waves and Applications, ISSN 0920-5071, E-ISSN 1569-3937, Vol. 31, nr 8, s. 781-797Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

We consider propagation of surface TE waves in the Goubau line (GL) assuming that the dielectric cover is non-linear and inhomogeneous. The problem at hand is reduced to a non-linear integral equation with a kernel in the form of the Green function of an auxiliary boundary value problem on an interval. The existence of propagating TE waves for the chosen nonlinearity (Kerr law) is proved by the method of contraction. Conditions under which several higher-order waves can propagate are obtained, and the intervals of the corresponding propagation constants are determined. For the numerical solution, a method based on solving an auxiliary Cauchy problem (a version of the shooting method) is proposed. In numerical experiment two types of nonlinearities are considered and compared: Kerr nonlinearity and nonlinearity with saturation. New propagation modes are found.

sted, utgiver, år, opplag, sider
2017. Vol. 31, nr 8, s. 781-797
Emneord [en]
Goubau line; surface TE waves; non-homogeneous dielectric waveguide; non-linear permittivity; non-linear eigenvalue problem; Green’s function; non-linear integral equation; numerical method
HSV kategori
Identifikatorer
URN: urn:nbn:se:hig:diva-24273DOI: 10.1080/09205071.2017.1317036ISI: 000401737300002Scopus ID: 2-s2.0-85018707985OAI: oai:DiVA.org:hig-24273DiVA, id: diva2:1110398
Merknad

Funding Agency

University of Gavle  

Swedish Institute within the frames of the project Largescale  

Ministry of Education and Science of the Russian Federation  Grant no: 1.894.2017/Pi 

Tilgjengelig fra: 2017-06-15 Laget: 2017-06-15 Sist oppdatert: 2018-03-13bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekstScopus

Personposter BETA

Smolkin, EugeneShestopalov, Yury

Søk i DiVA

Av forfatter/redaktør
Smolkin, EugeneShestopalov, Yury
Av organisasjonen
I samme tidsskrift
Journal Electromagnetic Waves and Applications

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 134 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf